A rigidity theorem for killing vector fields on compact manifolds with almost nonpositive ricci curvature

Atsushi Katsuda, Takuya Nakamura

Research output: Contribution to journalArticlepeer-review

Abstract

We prove a rigidity theorem for Killing vector fields of a manifold with almost nonpositive Ricci curvature, which is a generalization of Bochner's classical results.

Original languageEnglish
Pages (from-to)1215-1224
Number of pages10
JournalProceedings of the American Mathematical Society
Volume149
Issue number3
DOIs
Publication statusPublished - Mar 2021

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A rigidity theorem for killing vector fields on compact manifolds with almost nonpositive ricci curvature'. Together they form a unique fingerprint.

Cite this